Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: maoi poop out. rose45

Posted by undopaminergic on May 17, 2020, at 8:54:44

In reply to Re: maoi poop out. undopaminergic, posted by rose45 on May 17, 2020, at 5:10:57

> In hindsight, it was stupid of me to lower the olanzapine, but I hear that it is a dangerous drug.
>

It can be. There is a risk of weight gain and diabetes, and less often, it can produce a movement disorder called tardive dyskinesia, which can be permanent.

Still, doctors prescribe these drugs, antipsychotics, like candy.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1110111
URL: http://www.dr-bob.org/babble/20200511/msgs/1110195.html